# SDR HEEA954726

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 206075676101
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE NEEDLE WILL NOT INDICATE.
